Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA DORNIER HOLMIUM LASER FIBER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
DORNIER MEDTECH AMERICA DORNIER HOLMIUM LASER FIBER
Model Number
K2013062
Medical Device Problem Code
No Apparent Adverse Event (3189)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
07/15/2020
Type of Reportable Event
Malfunction
Event or Problem Description
The notification was received regarding a holmium fiber which was reported to have burned.No patient harm was reported.This complaint was initially reported to fda under 1037955-2020-00025 on (b)(6) 2020.
New Search
Submit an Adverse Event Report
Brand Name
DORNIER HOLMIUM LASER FIBER
Common Device Name
HOLMIUM LASER FIBER
Manufacturer
(Section D)
DORNIER MEDTECH AMERICA
1155 roberts blvd. n.w.
kennesaw GA 30144
MDR Report Key
11502078
Report Number
9611812-2021-00008
Device Sequence Number
3829328
Product Code
GEX
UDI-Device Identifier
04049958003097
UDI-Public
01040499580030971724090510F3819S
Combination Product (Y/N)
N
Initial Reporter State
GA
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Importer
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
03/16/2021
Report Date
(Section F)
08/03/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
09/05/2024
Device Model Number
K2013062
Device Catalogue Number
K2013062
Device Lot Number
F3819S
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
08/11/2020
Was the Report Sent to FDA?
Yes
Distributor Facility Aware Date
07/15/2020
Device Age
1 YR
Event Location
Other
Date Report to Manufacturer
08/03/2020
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
03/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Date Report Sent to FDA
08/03/2020